Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Poincaré-Hopf type theorem for the de Rham invariant


Author: Daniel Chess
Journal: Bull. Amer. Math. Soc. 3 (1980), 1031-1035
MSC (1980): Primary 57R45, 57R20; Secondary 57R70
DOI: https://doi.org/10.1090/S0273-0979-1980-14843-0
MathSciNet review: 585184
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] D. Asimov, Round handles and non-singular Morse-Smale flows, Ann. of Math. (2) 102 (1975), 41-54. MR 380883
  • J. C. Alexander and Steven M. Kahn, Characteristic number obstructions to fibering oriented and complex manifolds over surfaces, Topology 19 (1980), no. 3, 265–282. MR 579576, https://doi.org/10.1016/0040-9383(80)90012-9
  • [B] J. M. Boardman, Singularities of differentiate maps, Publ. Math. Inst. Hautes Étude Sci. 33 (1967), 21-57. MR 231390
  • [Br] R. L. W. Brown, Cobordism and bundles over spheres, Michigan Math. J. 161 (1969), 315-320. MR 250319
  • [G-G] M. Golubitsky and V. Guillemin, Stable maps and their singularities, Springer, New York, 1974.
  • [K-K-N-0] V. Karras, M. Kreck, W. Neumann and E. Ossa, Cutting and pasting of manifolds: SK-groups, Mathematics Lecture Series, No. 1, Publish or Perish, Boston, Mass., 1973. MR 362360
  • [L] H. Levine, Elimination of cusps, Topology 3, supp 2 (1965), 263-296. MR 176484
  • [L-H-P] G. Lusztig, J. W. Milnor and F. P. Peterson, Semi-characteristics and cobordism, Topology 8 (1969), 357-360. MR 246308
  • [K] J. Morgan, A product formula for surgery obstructions, Memoirs Amer. Math. Soc. No. 201 (1978). MR 501030
  • [M-S] J. Morgan and D. Sullivan, The transversality characteristic class and linking cycles in surgery theory, Ann. of Math. (2) 99 (1974), 463-544. MR 350748

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57R45, 57R20, 57R70

Retrieve articles in all journals with MSC (1980): 57R45, 57R20, 57R70


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14843-0

American Mathematical Society